# SDR R61A201803210388

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 11,707 hours, 7,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17087556401
- Condition: Corroded
- Location: Frames 85-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD TRIM CORRODED.  REPLACED AFT PAX DOOR CENTER THRESHOLD METAL TRIM IAW SRM 51-41-02, AND 51-40-08.
